Maximum principles at infinity

William H. Meeks III University of Massachusetts Harold Rosenberg Institut de Mathematiques de Jussieu

Differential Geometry mathscidoc:1609.10066

Journal of Differential Geometry, 79, (1), 141-165, 2008
We prove a general maximum principle at infinity for properly immersed minimal surfaces with boundary in R^3. An important corollary of this maximum principle at infinity is the existence of a fixed sized regular neighborhood for any properly embedded minimal surface of bounded curvature.
No keywords uploaded!
[ Download ] [ 2016-09-09 11:08:12 uploaded by admin ] [ 411 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{william2008maximum,
  title={MAXIMUM PRINCIPLES AT INFINITY},
  author={William H. Meeks III, and Harold Rosenberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110812152659723},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={1},
  pages={141-165},
  year={2008},
}
William H. Meeks III, and Harold Rosenberg. MAXIMUM PRINCIPLES AT INFINITY. 2008. Vol. 79. In Journal of Differential Geometry. pp.141-165. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110812152659723.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved